Alert archive / Alabama / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 70, NWS Birmingham, AL
NWS Birmingham, AL issued this severe thunderstorm warning at Jun 9, 2015, 5:50 PM CDT for Coosa County, Tallapoosa County, Alabama. It was in force for 40 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 9, 2015, 5:50 PM CDT (22:50 UTC)
- Expired
- Jun 9, 2015, 6:30 PM CDT
- In force
- 40 min
- Issued by
- NWS Birmingham, AL
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Coosa County, AL, Tallapoosa County, AL
The radar
The Maxwell AFB radar (KMXX), 36 km from the middle of the area, began a volume at 22:52 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Birmingham, AL (KBMX), launched 12:00Z, 10.8 hours before the alert went out and 85 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1700 J/kg
- Mixed-layer CIN
- -46 J/kg
- Mixed-layer LCL
- 843 m above ground
- 0-6 km bulk shear
- 27 kt
- 0-1 km storm-relative helicity
- 44 m²/s²
- 0-3 km storm-relative helicity
- -1 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.1
The text
As transmitted, in the capitals the NWS used until 2016.
793
WUUS54 KBMX 092250
SVRBMX
ALC037-123-092330-
/O.NEW.KBMX.SV.W.0070.150609T2250Z-150609T2330Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE BIRMINGHAM AL
550 PM CDT TUE JUN 9 2015
THE NATIONAL WEATHER SERVICE IN BIRMINGHAM HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
EAST CENTRAL COOSA COUNTY IN EAST CENTRAL ALABAMA...
NORTHWESTERN TALLAPOOSA COUNTY IN EAST CENTRAL ALABAMA...
* UNTIL 630 PM CDT
* AT 549 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR KELLYTON...
MOVING SOUTHEAST AT 5 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE
TO ROOFS...SIDING AND TREES.
* LOCATIONS IMPACTED INCLUDE...
ALEXANDER CITY...KELLYTON...JACKSONS' GAP...HILLABEE CREEK...
NORTHERN LAKE MARTIN...WIND CREEK STATE PARK...HIGHWAY 9 AND
HIGHWAY 22...CREWSVILLE...COTTAGE GROVE...BRADFORD...EASTERN LAKE
MARTIN...WESTERN LAKE MARTIN...HISSOP...FISHPOND AND RAY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3275 8592 3275 8595 3277 8596 3277 8597
3276 8597 3288 8618 3304 8609 3297 8579
TIME...MOT...LOC 2249Z 295DEG 6KT 3293 8606
HAIL...1.00IN
WIND...60MPH
$$
081 follow-up statement
126
WWUS54 KBMX 092307
SVSBMX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
607 PM CDT TUE JUN 9 2015
ALC037-123-092330-
/O.CON.KBMX.SV.W.0070.000000T0000Z-150609T2330Z/
COOSA AL-TALLAPOOSA AL-
607 PM CDT TUE JUN 9 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 630 PM CDT
FOR EAST CENTRAL COOSA AND NORTHWESTERN TALLAPOOSA COUNTIES...
AT 607 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR KELLYTON...
MOVING SOUTHEAST AT 5 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
ALEXANDER CITY...KELLYTON...JACKSONS' GAP...HILLABEE CREEK...NORTHERN
LAKE MARTIN...WIND CREEK STATE PARK...HIGHWAY 9 AND HIGHWAY 22...
CREWSVILLE...COTTAGE GROVE...BRADFORD...EASTERN LAKE MARTIN...WESTERN
LAKE MARTIN...HISSOP...FISHPOND AND RAY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3275 8592 3275 8595 3277 8596 3277 8597
3276 8597 3288 8618 3304 8609 3297 8579
TIME...MOT...LOC 2307Z 297DEG 7KT 3292 8604
HAIL...1.00IN
WIND...60MPH
$$
08What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Birmingham, AL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 9, 3:53 PM CDT, 1 hour 57 minutes earlier.
Area forecast discussion, Jun 9, 3:53 PM CDT, 1 hour 57 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE BIRMINGHAM AL 353 PM CDT TUE JUN 9 2015 .DISCUSSION... MOST SHOWERS AND STORMS HAVE BEEN CONFINED TO OUR EASTERN AND SOUTHEASTERN COUNTIES THIS AFTERNOON AS THE WEAK FRONTAL BOUNDARY HAS PUSHED SOUTHWARD FROM THE TENNESSEE VALLEY. SOME STRONG STORMS HAVE DEVELOPED THAT ARE PRODUCING GUSTY WINDS...VERY HEAVY RAINFALL...AND FREQUENT CLOUD TO GROUND LIGHTNING. THE STORMS ARE VERY PULSE-LIKE IN NATURE AND MESOSCALE BOUNDARY INTERACTIONS WILL KEEP THE STORMS GOING WELL INTO THE EARLY EVENING HOURS WITH PLENTY OF SB CAPE TO WORK WITH AND LOW LFC LEVELS. MEANWHILE...ADDITIONAL SHOWERS AND STORMS ARE STARTING TO DEVELOP ON WHAT APPEARS TO BE THE FRONTAL BOUNDARY MOVING INTO OUR NORTHERN COUNTIES. THOSE SHOULD REMAIN SCATTERED IN NATURE THROUGH THE REMAINDER OF THE AFTERNOON. RAIN CHANCES WILL GRADUALLY DIMINISH FROM NORTH TO SOUTH FOR OUR NORTHERN COUNTIES AS DRIER AIR SLOWLY PUSHES SOUTHWARD THROUGH THE NIGHT TONIGHT. SCATTERED CONVECTION ACROSS THE SOUTH WILL EVENTUALLY BECOME MORE ISOLATED IN NATURE WITH THE LOSS OF DAYTIME HEATING. AS THE FRONT WASHES OUT OVER THE SOUTHEAST TOMORROW...SCATTERED SHOWERS AND STORMS WILL REMAIN IN THE FORECAST WITH THE HIGHEST COVERAGE ACROSS THE SOUTH. LESSER CHANCES REMAIN ACROSS THE NORTHERN HALF OF CENTRAL ALABAMA WITH SLIGHTLY DRIER AIR STILL IN PLACE. SOUTHERLY FLOW RETURNS TO ALL OF THE SOUTHEAST ON THURSDAY AS A SURFACE RIDGE BUILDS OFF THE SOUTHEAST COASTLINE. AN UPPER LEVEL RIDGE WILL ALSO BUILD ACROSS THE WESTERN ATLANTIC OVER THE WEEKEND...WITH UPPER HEIGHTS INCREASING OVER CENTRAL ALABAMA. SCATTERED SHOWERS AND STORMS WILL REMAIN POSSIBLE EACH AFTERNOON THROUGH THE WEEKEND BUT BECOME MORE ISOLATED IN NATURE BY MONDAY AND TUESDAY OF NEXT WEEK. THE UPPER RIDGE BECOMES QUITE PRONOUNCED BY THEN ACROSS ALL OF THE SOUTHEAST...WHICH WILL SEND TEMPERATURES UPWARD INTO AT LEAST THE LOW TO MID 90S FOR MANY LOCATIONS. ONLY ISOLATED SHOWERS AND STORMS CAN BE EXPECTED DURING THE PEAK HEATING OF THE DAY. SO NO DOUBT...SUMMER TEMPERATURES ARE DEFINITELY ON THE WAY. 56/GDG && .AVIATION... 18Z TAF DISCUSSION. A WEAK SURFACE FRONT HAS PUSHED SOUTHWARD TO NEAR THE I-20 CORRIDOR. SFC WINDS WERE 290-310 DEGREES NORTH OF THE BOUNDARY AND 240-260 SOUTH OF THE BOUNDARY. SCT CUMULUS WILL PREVAIL THRU 23Z WITH BASES AROUND 4K FEET...WITH LCL CIGS AT KMGM AND KTOI...WILL DISSIPATE BY 01Z. SCT TSTMS WILL CONTINUE ACROSS EAST AND SOUTHEAST ALABAMA THRU 23Z...BUT ACTIVITY WILL MAINLY STAY TO THE EAST AND SOUTH OF TAF SITES...AND HANDLED WITH VCTS. THE NAM MODEL IS SHOWING WIDESPREAD MVFR CIGS DEVELOPING BETWEEN 09Z AND 12Z...BUT GFS AND RAP MODEL SOUNDINGS ARE NOT IN AGREEMENT WITH NAM MODEL. THERE WAS VERY LITTLE CLOUD COVER THIS MORNING... AND WILL GO WITH A PERSISTENCE AND ONLY INCLUDE MVFR VSBYS DUE TO FOG. 58/ROSE && .PRELIMINARY POINT TEMPS/POPS... GADSDEN 68 89 69 88 70 / 10 30 20 50 30 ANNISTON 68 88 69 87 69 / 30 40 20 50 30 BIRMINGHAM 72 88 71 87 71 / 20 40 20 50 30 TUSCALOOSA 71 89 70 89 71 / 30 50 20 50 30 CALERA 70 87 70 87 70 / 30 50 20 50 30 AUBURN 66 85 68 87 69 / 40 50 30 50 30 MONTGOMERY 69 89 70 89 70 / 50 50 30 50 30 TROY 67 88 69 88 69 / 50 50 30 50 30 && .BMX WATCHES/WARNINGS/ADVISORIES... NONE. &&
Hazardous weather outlook, Jun 9, 5:02 AM CDT, 12 hours 48 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BIRMINGHAM AL 502 AM CDT TUE JUN 9 2015 ALZ011>015-017>050-101315- MARION-LAMAR-FAYETTE-WINSTON-WALKER-BLOUNT-ETOWAH-CALHOUN-CHEROKEE- CLEBURNE-PICKENS-TUSCALOOSA-JEFFERSON-SHELBY-ST. CLAIR-TALLADEGA- CLAY-RANDOLPH-SUMTER-GREENE-HALE-PERRY-BIBB-CHILTON-COOSA-TALLAPOOSA- CHAMBERS-MARENGO-DALLAS-AUTAUGA-LOWNDES-ELMORE-MONTGOMERY-MACON- BULLOCK-LEE-RUSSELL-PIKE-BARBOUR- 502 AM CDT TUE JUN 9 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE COUNTIES SERVED BY THE NATIONAL WEATHER SERVICE OFFICE IN BIRMINGHAM. .DAY ONE...OUTLOOK THROUGH TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT IS NOT EXPECTED AT THIS TIME.
In the hours before
Local storm report, Jun 9, 4:13 PM CDT, 1 hour 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
413 PM CDT TUE JUN 09 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0315 PM TSTM WND DMG BEULAH 32.71N 85.18W
06/09/2015 LEE AL EMERGENCY MNGR
REPORTS OF A FEW SPORADIC TREES DOWN ACROSS EASTERN
PORTIONS OF LEE COUNTY.
&&
ANDERSONSpecial weather statement, Jun 9, 4:13 PM CDT, 1 hour 37 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
413 PM CDT TUE JUN 9 2015
ALZ029-038-092200-
RANDOLPH AL-CHAMBERS AL-
413 PM CDT TUE JUN 9 2015
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN RANDOLPH AND
NORTHEASTERN CHAMBERS COUNTIES UNTIL 500 PM CDT...
AT 413 PM CDT...DOPPLER RADAR WAS TRACKING A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM 7 MILES NORTH OF STANDING
ROCK TO NEAR RED LEVEL...AND MOVING SOUTH AT 5 MPH.
HALF INCH HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
LANETT...ROANOKE...STROUD...RED LEVEL...LAKEVIEW...POST OAK FORKS...
WELCH...STANDING ROCK...DENSON...CRYSTAL LAKE...AMITY PARK...
HUGULEY...FREDONIA...VEASEY CREEK PARK...PARAN...ROCK MILLS...STROUD
CREEK...BIG SPRINGS...ROCKY POINT AND DICKERT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
&&
LAT...LON 3282 8522 3309 8554 3332 8527 3288 8519
3287 8518
TIME...MOT...LOC 2113Z 338DEG 5KT 3319 8524 3307 8545
32/DAVISSpecial weather statement, Jun 9, 5:03 PM CDT, 47 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE BIRMINGHAM AL 503 PM CDT TUE JUN 9 2015 ALZ036-037-043-092230- TALLAPOOSA AL-COOSA AL-ELMORE AL- 503 PM CDT TUE JUN 9 2015 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN COOSA...NORTHWESTERN TALLAPOOSA AND NORTHEASTERN ELMORE COUNTIES UNTIL 530 PM CDT... AT 503 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER EASTERN LAKE MARTIN...OR 7 MILES SOUTH OF ALEXANDER CITY...MOVING SOUTH AT 10 MPH. HALF INCH HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... ALEXANDER CITY...DADEVILLE...ECLECTIC...JACKSONS' GAP...MARTIN DAM... KOWALIGA BRIDGE...WESTERN LAKE MARTIN...NORTHERN LAKE MARTIN...WIND CREEK STATE PARK...HIGHWAY 9 AND HIGHWAY 22...STILL WATERS RESORT... EASTERN LAKE MARTIN...NIXBURG...BLUE CREEK MARINA...FISHPOND... SUSANNAH CROSSING...MAXWELL GUNTER RECREATION AREA...DARE PARK...RAY AND YATES RESERVOIR. PRECAUTIONARY/PREPAREDNESS ACTIONS... TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE SHELTER INSIDE A BUILDING OR VEHICLE. && LAT...LON 3285 8613 3300 8579 3273 8571 3261 8601 TIME...MOT...LOC 2203Z 338DEG 8KT 3282 8593 32/DAVIS
Special weather statement, Jun 9, 5:23 PM CDT, 27 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
523 PM CDT TUE JUN 9 2015
ALZ019-092315-
CALHOUN AL-
523 PM CDT TUE JUN 9 2015
...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL CALHOUN COUNTY UNTIL 615
PM CDT...
AT 522 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
NEELY HENRY LAKE...OR 8 MILES SOUTH OF RAINBOW CITY...MOVING
SOUTHEAST AT 15 MPH.
DIME SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.
LOCATIONS IMPACTED INCLUDE...
ANNISTON...OXFORD...COBB TOWN...SAKS...FORT MCCLELLAN...WEST END-COBB
TOWN...GLENCOE...WEAVER...OHATCHEE...HOBSON CITY...OXFORD LAKE...BLUE
MOUNTAIN...NEELY HENRY LAKE...ALEXANDRIA...BYNUM...SOUTHSIDE...
ANNISTON ARMY DEPOT...CHOCCOLOCCO...DEARMANVILLE AND WELLINGTON.
LAT...LON 3391 8593 3391 8592 3365 8566 3359 8587
3359 8599 3374 8609 3377 8604 3381 8607
3383 8605 3384 8607 3385 8602 3387 8602
3386 8600 3389 8599 3389 8597 3391 8597
3392 8593
TIME...MOT...LOC 2222Z 327DEG 11KT 3383 8600
08Special weather statement, Jun 9, 5:31 PM CDT, 19 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
531 PM CDT TUE JUN 9 2015
ALZ037-092315-
TALLAPOOSA AL-
531 PM CDT TUE JUN 9 2015
...SIGNIFICANT WEATHER ADVISORY FOR TALLAPOOSA COUNTY UNTIL 615 PM
CDT...
AT 530 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER
HILLABEE CREEK...OR 7 MILES NORTHEAST OF ALEXANDER CITY...MOVING
SOUTHEAST AT 15 MPH.
DIME SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.
LOCATIONS IMPACTED INCLUDE...
ALEXANDER CITY...DADEVILLE...CAMP HILL...JACKSONS' GAP...NEW SITE...
GOLDVILLE...HILLABEE CREEK...WESTERN LAKE MARTIN...NORTHERN LAKE
MARTIN...WIND CREEK STATE PARK...STILL WATERS RESORT...EASTERN LAKE
MARTIN...DAVISTON...HORSESHOE BEND NATIONAL MILITARY PARK...BLUE
CREEK MARINA...HORSESHOE BEND...EAGLE CREEK...SUSANNAH CROSSING...
HACKNEYVILLE AND MAXWELL GUNTER RECREATION AREA.
LAT...LON 3271 8581 3273 8589 3274 8588 3275 8588
3275 8595 3277 8596 3277 8597 3275 8597
3275 8599 3304 8599 3311 8586 3311 8569
3309 8561 3284 8561
TIME...MOT...LOC 2230Z 327DEG 11KT 3302 8586
08Special weather statement, Jun 9, 5:41 PM CDT, 9 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
541 PM CDT TUE JUN 9 2015
ALZ036-092315-
COOSA AL-
541 PM CDT TUE JUN 9 2015
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN COOSA COUNTY UNTIL
615 PM CDT...
AT 541 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
CREWSVILLE...OR NEAR KELLYTON...MOVING SOUTHEAST AT 5 MPH.
HALF INCH HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.
LOCATIONS IMPACTED INCLUDE...
GOODWATER...KELLYTON...EQUALITY...NIXBURG...HIGHWAY 9 AND HIGHWAY
22...CREWSVILLE...COTTAGE GROVE...BRADFORD...WESTERN LAKE MARTIN...
FISHPOND AND RAY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
&&
LAT...LON 3275 8609 3275 8612 3295 8615 3305 8604
3302 8601 3280 8601
TIME...MOT...LOC 2241Z 325DEG 6KT 3294 8608
05/MAThe office that day
Everything else NWS Birmingham, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 8, 11:32 PM CDT | Special Weather Statement | BMX | Walker | 43 min |
| Jun 9, 5:10 AM CDT | Special Weather Statement | BMX | St. Clair | 35 min |
| Jun 9, 1:53 PM CDT | Special Weather Statement | BMX | Russell | 37 min |
| Jun 9, 2:03 PM CDT | Special Weather Statement | BMX | Russell | 27 min |
| Jun 9, 2:29 PM CDT | Special Weather Statement | BMX | Russell | 46 min |
| Jun 9, 2:45 PM CDT | Special Weather Statement | BMX | Russell | 45 min |
| Jun 9, 3:00 PM CDT | Special Weather Statement | BMX | Lee | 30 min |
| Jun 9, 3:09 PM CDT | Areal Flood Advisory | BMX | Barbour, Bullock | 2 hr |
| Jun 9, 3:26 PM CDT | Special Weather Statement | BMX | Lee | 34 min |
| Jun 9, 3:54 PM CDT | Special Weather Statement | BMX | Macon | 51 min |
| Jun 9, 4:05 PM CDT | Special Weather Statement | BMX | Macon | 40 min |
| Jun 9, 4:13 PM CDT | Special Weather Statement | BMX | Chambers | 47 min |
| Jun 9, 4:50 PM CDT | Areal Flood Advisory | BMX | Macon, Russell | 115 min |
| Jun 9, 5:03 PM CDT | Special Weather Statement | BMX | Tallapoosa | 27 min |
| Jun 9, 5:12 PM CDT | Areal Flood Advisory | BMX | Randolph | 2 hr |
| Jun 9, 5:23 PM CDT | Special Weather Statement | BMX | Calhoun | 52 min |
| Jun 9, 5:31 PM CDT | Special Weather Statement | BMX | Tallapoosa | 44 min |
| Jun 9, 5:41 PM CDT | Special Weather Statement | BMX | Coosa | 34 min |
| Jun 9, 6:13 PM CDT | Areal Flood Advisory | BMX | Montgomery | 2 hr |
| Jun 9, 6:40 PM CDT | Special Weather Statement | BMX | Elmore | 50 min |
| Jun 9, 6:45 PM CDT | Special Weather Statement | BMX | Lowndes | 30 min |
Nearby
Severe Thunderstorm Warnings in Alabama, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.